Alert archive / New York / River Flood Warnings in 2014
River Flood Warning 34, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Aug 22, 2014, 12:01 AM EDT for Montgomery County, New York. It took effect at Aug 22, 2014, 12:48 AM EDT. It was in force for 9 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2014, 12:01 AM EDT (04:01 UTC)
- In effect from
- Aug 22, 2014, 12:48 AM EDT
- Expired
- Aug 22, 2014, 10:10 AM EDT
- In force
- 9 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Montgomery County, NY
The river
Written for the forecast point Canajoharie Creek near Canajoharie (CNJN6).
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 9 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01349150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
204
WGUS41 KALY 220401
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1201 AM EDT FRI AUG 22 2014
NYC057-221410-
/O.NEW.KALY.FL.W.0034.140822T0448Z-140822T1410Z/
/CNJN6.1.ER.140822T0448Z.140822T0600Z.140822T0810Z.NO/
1201 AM EDT FRI AUG 22 2014
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE CANAJOHARIE CREEK NEAR CANAJOHARIE.
* FROM LATE TONIGHT UNTIL FRIDAY MORNING.
* AT 11 PM THURSDAY THE STAGE WAS...7.5 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 1 AM
FRIDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 8.2 FEET AROUND 2
AM FRIDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 4
AM FRIDAY.
* IMPACT...AT 8.0 FEET...THE CREEK IS OUT OF ITS BANKS AND FLOODS
NEARBY PROPERTIES.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME FRI FRI FRI FRI SAT
CANAJOHARIE CREEK
CANAJOHARIE 8.0 7.5 FRI 12 AM 8.2 5.6 4.1 3.6
&&
LAT...LON 7458 4283 7450 4297 7456 4298 7470 4288
$$2 follow-up statements
302
WGUS81 KALY 220531
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
131 AM EDT FRI AUG 22 2014
NYC057-221459-
/O.EXT.KALY.FL.W.0034.000000T0000Z-140822T1459Z/
/CNJN6.1.ER.140822T0428Z.140822T0600Z.140822T0859Z.NR/
131 AM EDT FRI AUG 22 2014
THE FLOOD WARNING CONTINUES FOR
THE CANAJOHARIE CREEK NEAR CANAJOHARIE.
* UNTIL THIS MORNING.
* AT 1 AM FRIDAY THE STAGE WAS 8.4 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 8.6 FEET AROUND 2 AM
FRIDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 4 AM
FRIDAY.
* IMPACT...AT 8.0 FEET...THE CREEK IS OUT OF ITS BANKS AND FLOODS
NEARBY PROPERTIES.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME SAT SAT SAT SAT SUN
CANAJOHARIE CREEK
CANAJOHARIE 8.0 8.4 FRI 01 AM 8.6 6.0 4.1 3.6
&&
LAT...LON 7458 4283 7450 4297 7456 4298 7470 4288
$$456
WGUS81 KALY 220952
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
552 AM EDT FRI AUG 22 2014
NYC057-221022-
/O.CAN.KALY.FL.W.0034.000000T0000Z-140822T1459Z/
/CNJN6.1.ER.140822T0428Z.140822T0731Z.140822T0935Z.NR/
552 AM EDT FRI AUG 22 2014
THE FLOOD WARNING IS CANCELLED FOR
THE CANAJOHARIE CREEK NEAR CANAJOHARIE.
* AT 545 AM FRIDAY THE STAGE WAS 7.9 FEET AND FALLING RAPIDLY.
* FLOOD STAGE IS 8.0 FEET.
&&
FLD OBSERVED FORECAST
8 AM 2 PM 8 PM 2 AM 8 AM
LOCATION STG STG DAY TIME FRI FRI FRI SAT SAT
CANAJOHARIE CREEK
CANAJOHARIE 8.0 7.9 FRI 06 AM 6.0 4.1 3.6
&&
LAT...LON 7458 4283 7450 4297 7456 4298 7470 4288
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Aug 21, 9:25 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Aug 21, 9:25 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 925 PM EDT THU AUG 21 2014 .SYNOPSIS... A SLOW MOVING UPPER LEVEL LOW OVER THE EASTERN GREAT LAKES REGION WILL CONTINUE TO BRING SHOWERS AND THUNDERSTORMS...SOME WITH LOCALLY HEAVY RAIN...AS IT DRIFTS EASTWARD THROUGH TONIGHT. THE UPPER LEVEL LOW WILL TRACK OFF THE COAST TOMORROW WITH A FEW LINGERING SHOWERS AND COOL TEMPERATURES OVER THE AREA. IMPROVING CONDITIONS ARE EXPECTED OVER THE WEEKEND AS HIGH PRESSURE BUILDS AT ALL LEVELS OF THE ATMOSPHERE FROM QUEBEC INTO THE NORTHEAST. IT WILL BRING INCREASING AMOUNTS OF SUNSHINE AND WARMER TEMPERATURES INTO NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... AT 920PM EDT AREAS OF SHOWERS AND SCATTERED THUNDERSTORMS CONTINUE ACROSS THE FCST AREA...AS AN UPPER LEVEL LOW IS CURRENTLY SITUATED OVER THE EASTERN PORTION OF LAKE ONTARIO. THIS UPPER LEVEL ENERGY HAS PROVIDED THE LIFT FOR THE SHOWERS AND THUNDERSTORMS THAT HAVE BEEN ONGOING THIS EVENING STORM CLUSTERS HAVE TRAINED OF FAVORED THE SOUTHERN MOHAWK VLY AND SVRL FLOOD WARNINGS ARE ONGOING. OTHER AREAS THAT HAVE RECEIVED SIGNIFICANT RAINFALL SO FAR THIS EVENING ARE NORTHERN HERKIMER COUNTY...AND AREAS FROM THE GREAT SACANDAGA LAKE TO LAKE GEORGE. WITH PLENTY OF CLOUD COVER IN PLACE...SFC BASED INSTABILITY IS LIMITED...WHICH IS HELPING KEEP THE THREAT FOR SEVERE WEATHER LOW. THE LATEST LAPS ANALYSIS SHOWS ONLY UP TO 1000 J/KG OF SFC BASED CAPE CURRENTLY PRESENT...WITH THE HIGHEST VALUES IN THE WESTERN AND SOUTHERN PARTS OF THE CWA. THERE IS MORE SFC BASED CAPE ACROSS CENTRAL NY AND INTO NE PA...AND THESE ARE THE LOCATIONS WHERE A HANDFUL OF SEVERE REPORTS HAVE OCCURRED TODAY. WITH THE LOSS OF DAYTIME HEATING...WE SEE NO REASON WHY CAPE SHOULD CONTINUE TO WANE...AND KEEP THE THREAT FOR SEVERE STORMS FROM OUR AREA. THUNDER WILL CONTINUE TO OCCUR...AS ELEVATED INSTABILITY WILL BE PRESENT. ALSO...WITH PWATS ABOVE NORMAL /AROUND 1.63 INCHES FROM THIS MORNINGS KALY SOUNDING/...DEW POINTS INTO THE 60S...AND HIGH FZL LEVELS /FZL LEVELS AROUND 12000 FT/....THE THREAT FOR HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE WITH ANY SHOWER OR THUNDERSTORM...AS WARM RAIN PROCESSES WILL DOMINATE. SEVERAL CLUSTERS OF SHOWERS/THUNDERSTORMS HAVE PRODUCED ONE TO TWO INCHES OF RAIN IN A SHORT PERIOD OF TIME...AND A FEW FLOOD ADVISORIES HAVE BEEN ISSUED TO ADDRESS THESE SHOWERS/THUNDERSTORMS. WITH SHOWERS/THUNDERSTORMS STILL ONGOING...ESPECIALLY ACROSS THE ADIRONDACKS AND MOHAWK VALLEY...THE THREAT FOR ADDITIONAL MINOR FLOOD CONCERNS WILL CONTINUE...AS THIS ACTIVITY MOVES EASTWARD. LUCKILY...THERE IS ENOUGH FLOW TO KEEP THE SHOWERS/THUNDERSTORMS MOVING ALONG...AND PREVENT TOO MUCH FROM FALLING OVER ANY ONE PARTICULAR LOCATION. STILL...WE WILL CONTINUE TO MONITOR FOR THE POTENTIAL FOR LOCALIZED FLOODING OVER THE NEXT FEW HOURS. SEE OUR HYDRO DISCUSSION FOR MORE DETAILS. POPS TAPER DOWN TO CHANCE FOR LATE TONIGHT /BY ABOUT MIDNIGHT OR SO/ AS THE CORE OF THE UPPER LEVEL LOW MOVES OVERHEAD...AND THE BEST FORCING STARTS TO SHIFT EAST OF THE AREA. HOWEVER...IT STILL LOOKS TO REMAIN CLOUDY THROUGH THE OVERNIGHT HOURS...WITH MIN TEMPS MAINLY IN THE UPPER 50S TO MID 60S. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... TOMORROW...THE UPPER LEVEL LOW WILL START TO SHIFT OFFSHORE. HOWEVER...CYCLONIC FLOW AROUND THIS SYSTEM WILL CONTINUE TO ALLOW FOR THE THREAT FOR SOME SCATTERED SHOWERS...ESP DURING DAYTIME HEATING. ANY RAINFALL WILL BE MUCH LIGHTER ON FRIDAY...AS THE BEST MOISTURE WILL BE STARTING TO SHIFT SOUTH AND EAST TOWARDS SOUTHERN NEW ENGLAND. IT STILL LOOKS TO STAY FAIRLY CLOUDY WITH THE UPPER LOW NEARBY...SO TEMPS WILL BE HELD DOWN. MAX TEMPS WILL ONLY BE IN THE UPPER 60S TO MID 70S. THE UPPER LEVEL LOW WILL CONTINUE TO MOVE AWAY FROM THE REGION BETWEEN FRIDAY NIGHT AND SATURDAY. A LINGERING SPRINKLE OR SHOWER CANNOT TOTALLY BE RULED OUT OVER THE HIGH TERRAIN...OTHERWISE IT LOOKS TO BE DRY. FINALLY...SOME BREAKS IN THE CLOUDS WILL START TO OCCUR...ESP BY SAT MORNING FROM NORTH TO SOUTH...AS DRIER AIR STARTS TO WORK IN FROM SOUTHERN CANADA. MIN TEMPS FRI NIGHT WILL BE IN THE 50S...WITH HIGHS ON SATURDAY IN THE 70S. UPPER LEVEL RIDGING WILL START TO BUILD INTO THE AREA FOR SATURDAY NIGHT FROM THE GREAT LAKES AND OHIO VALLEY. WITH CLEARING SKIES AND LIGHT WINDS...GOOD RADIATIONAL COOLING CAN BE EXPECTED...ALLOWING FOR TEMPS TO FALL EASILY. OVERNIGHT LOWS WILL RANGE FROM THE UPPER 40S OVER THE ADIRONDACKS TO THE MID 50S IN THE CAPITAL REGION AND MID HUDSON VALLEY. && .LONG TERM /SUNDAY THROUGH THURSDAY/... HIGH PRESSURE DOMINATES THE WEATHER OVER THE REGION SUNDAY THROUGH WEDNESDAY WITH GRADUAL WARMING EACH DAY AS THE HIGH PRESSURE BUILDS OFFSHORE. HIGHS SUNDAY AND MONDAY IN THE MID 70S TO LOWER 80S. HIGHS TUESDAY AND WEDNESDAY IN THE LOWER TO MID 80S...WITH UPPER 70S TO LOWER 80S IN HIGHER TERRAIN. A WEAK COLD FRONT JUST BEGINS TO APPROACH WEDNESDAY NIGHT AND THURSDAY BUT THE LOW LEVEL THERMAL RIDGING SHOULD STILL BE IN PLACE. SO...JUST SOME ISOLATED SHOWERS AND THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY WITH HIGHS THURSDAY IN THE 80S. && .AVIATION /02Z FRIDAY THROUGH TUESDAY/... PRIMARY 500HPA SHORT WV IS MOVING INTO FCA W/ITS ASSOC WK SFC TROF...AND SCT -SHRA/TSTMS ARE EVOLVING INTO MORE WIDESPREAD -SHRA...AND EMBEDDED TSTMS AS THEY ARE MVNG INTO AREAS OF ELEVATED CAPE. CIGS AND OR VSBYS WILL BE MVFR DURING THIS EVENING...WITH AREAS IFR IN TSTMS THIS EVENING...BCMG IFR OVERNIGHT WITH LOWERING CIGS AND AREAS OF FOG FORMING. WINDS WILL BE LIGHT NORTHEAST TO SOUTHEAST THIS EVENING BCMG NEAR CALM OVERNIGHT. FRI THE SFC TROF WILL LINGER NR WESTERN PERIPHERY OF FCA...AS SVRL 500HPA SHORT WVS DROP SE IN WAKE OF THE DEPARTING 500HPA CUTOFF. SCT-BKN -SHRA WILL DIM THROUGH THE DAY AS DRIER AIR FILTERS IN LLVLS FROM HIGH PRESSURE BUILDING SOUTH UNDER 500HPA RIDGE OVER QB. WINDS WILL BCMG LIGHT NE. CIGS/VSBY WILL BE MVFR MUCH OF THE DAY...IMPVG TO VFR TWRDS EVNG. OUTLOOK... FRIDAY NIGHT: LOW OPERATIONAL IMPACT. NO SIG WX. SATURDAY: NO OPERATIONAL IMPACT. NO SIG WX. SATURDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. SUNDAY: NO OPERATIONAL IMPACT. NO SIG WX. SUNDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. MONDAY: NO OPERATIONAL IMPACT. NO SIG WX. MONDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. TUESDAY: NO OPERATIONAL IMPACT. NO SIG WX. && .FIRE WEATHER... SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT WILL KEEP FIRE WEATHER CONCERNS AT A MINIMUM. RH VALUES WILL BE NEAR 100 PERCENT IN MOST LOCATIONS TONIGHT. WITH CLOUDS AND SCATTERED SHOWERS AROUND TOMORROW...RH VALUES WILL REMAIN ABOVE 70 PERCENT THROUGH THE ENTIRE DAY...WITH LIGHT AND VARIABLE WINDS. && .HYDROLOGY... SHOWERS AND THUNDERSTORMS ARE CURRENTLY MOVING ACROSS THE REGION THANKS TO A SLOW MOVING UPPER LEVEL LOW. THESE HEAVIEST OF THESE SHOWERS AND THUNDERSTORMS ARE PRODUCING HEAVY RAINFALL OF UP TO TWO INCHES PER HOUR. SOME AREAS...GENERALLY FROM AROUND AMSTERDAM NORTHEAST ACROSS THE SACANDAGA LAKE AND INTO WESTERN SARATOGA COUNTY...SAW TWO TO FOUR INCHES OF RAIN LAST NIGHT. SOME PARTS OF THE ADIRONDACKS AND MOHAWK VALLEY SAW AN ADDITIONAL ONE TO TWO INCHES OF RAIN WITH THE LATEST ACTIVITY LATE THIS AFTERNOON INTO THIS EVENING. ELSEWHERE...GROUND CONDITIONS HAVE BEEN RATHER DRY...DUE TO A LACK OF RECENT RAINFALL. AS A RESULT...MOST AREAS WILL BE ABLE TO HANDLE SOME RAINFALL. HOWEVER...IF HEAVY RAIN OCCURS OVER THOSE AREAS THAT SAW RAINFALL LAST NIGHT OR IF RAINFALL REPEATEDLY MOVES OVER THE SAME LOCATION THROUGH INTO EVENING...THEN SOME MINOR FLOODING OF URBAN...POOR DRAINAGE AND LOW LYING AREAS MAY OCCUR. AN ISOLATED FLASH FLOOD CANNOT TOTALLY BE RULED OUT...ALTHOUGH ANY POSSIBLE FLOOD ISSUES WOULD LIKELY BE MORE OF THE POOR DRAINAGE/URBAN TYPE CONCERNS. THE THREAT FOR HEAVY RAINFALL WILL END TONIGHT...AS THE BEST FORCING STARTS TO SHIFT AWAY FROM THE AREA. EVEN THOUGH THERE MAY SOME LINGERING RAIN SHOWERS INTO TOMORROW...NO ADDITIONAL HEAVY RAINFALL IS EXPECTED. WHILE THERE MAY BE SOME RISES ON MAIN STREAM RIVERS DUE TO THE RAINFALL...NO FLOODING OF LARGER RIVERS IS EXPECTED. WITH DRY WEATHER RETURNING FOR SUNDAY INTO NEXT WEEK...RIVER LEVELS WILL RECEDE AND/OR HOLD STEADY INTO NEXT WEEK. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...FRUGIS/SNYDER NEAR TERM...FRUGIS/SNYDER SHORT TERM...FRUGIS LONG TERM...NAS AVIATION...IRL/SNYDER FIRE WEATHER...FRUGIS HYDROLOGY...FRUGIS
Hazardous weather outlook, Aug 21, 4:09 PM EDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 409 PM EDT THU AUG 21 2014 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-221100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 409 PM EDT THU AUG 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION THROUGH TONIGHT. SOME OF THE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL...WHICH MAY LEAD TO MINOR FLOODING OF URBAN...LOW LYING AND POOR DRAINAGE AREAS. AN ISOLATED FLASH FLOOD CANNOT TOTALLY BE RULED OUT. WHILE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...AN ISOLATED STRONG WIND GUST CANNOT BE RULED OUT WITHIN ANY THUNDERSTORM THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WHILE SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME...SPOTTERS ARE ENCOURAGED TO PASS ALONG ANY MEASURED RAINFALL TOTALS OR REPORTS OF FLOODED ROADWAYS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Aug 21, 8:53 PM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
853 PM EDT THU AUG 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD CANAJOHARIE 42.90N 74.57W
08/21/2014 MONTGOMERY NY LAW ENFORCEMENT
STATE HIGHWAY 5 CLOSED NEAR THE PALATINE BRIDGE.
&&
EVENT NUMBER ALY1400495
LFMLocal storm report, Aug 21, 9:32 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
932 PM EDT THU AUG 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM FLASH FLOOD SHARON SPRINGS 42.79N 74.62W
08/21/2014 SCHOHARIE NY 911 CALL CENTER
ROUTE 20 CLOSED IN THE VILLAGE OF SHARON SPRINGS.
&&
EVENT NUMBER ALY1400496
LFMLocal storm report, Aug 21, 9:33 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
933 PM EDT THU AUG 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM FLASH FLOOD SHARON SPRINGS 42.79N 74.62W
08/21/2014 SCHOHARIE NY 911 CALL CENTER
STATE ROUTE 10 CLOSED NEAR THE SCHOHARIE/MONTGOMERY
COUNTY LINE.
&&
EVENT NUMBER ALY1400497
LFMLocal storm report, Aug 21, 11:14 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1114 PM EDT THU AUG 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD CANAJOHARIE 42.90N 74.57W
08/21/2014 MONTGOMERY NY EMERGENCY MNGR
NUMEROUS ROADWAYS CLOSED DUE TO FLOODING INCLUDING
TOWNS OF GLENN...PALATINE...AND CANAJOHARIE.
&&
EVENT NUMBER ALY1400498
KSLLocal storm report, Aug 21, 11:19 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1119 PM EDT THU AUG 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD CANAJOHARIE 42.90N 74.57W
08/21/2014 MONTGOMERY NY EMERGENCY MNGR
NYS THRUWAY CLOSED BETWEEN EXITS 28 AND 29A DUE TO
FLOODING.
&&
EVENT NUMBER ALY1400499
KSLLocal storm report, Aug 21, 11:26 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1126 PM EDT THU AUG 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD SHARON SPRINGS 42.79N 74.62W
08/21/2014 SCHOHARIE NY EMERGENCY MNGR
NUMEROUS BASEMENTS FLOODED.
&&
EVENT NUMBER ALY1400500
KSLThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 8:22 PM EDT | Flash Flood Warning | ALY | Fulton, Herkimer, Montgomery | 6 hr |
| Aug 21, 9:02 PM EDT | Areal Flood Advisory | ALY | Schoharie | 3 hr |
| Aug 21, 9:18 PM EDT | Flash Flood Warning | ALY | Schoharie | 6 hr |
| Aug 22, 9:51 AM EDT | Areal Flood Advisory | ALY | Montgomery, Schoharie | 3 hr |
Nearby
River Flood Warnings in New York, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.